p-adic uniformization of unitary Shimura varieties

Yakov Varshavsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Scopus citations
Original languageAmerican English
Pages (from-to)57-119
Number of pages63
JournalPublications Mathematiques de l'Institut des Hautes Etudes Scientifiques
Issue number1
StatePublished - Dec 1998
Externally publishedYes

Bibliographical note

Funding Information:
First of all the author wants to thank Professor R. Livn6 for formulating the problem, for suggesting the method of the proof and for his attention and help during all stages of the work. He also corrected an earlier version of this paper. I am also grateful to Professor V. Berkovich for his help on p-adic analytic spaces, to Professor J. Rogawsld for the reference to \[C1\],t o Professor Th. Zink for his corrections and interest, and to the referee for his suggestions. The work forms part of the author's Ph.D. Thesis in the Hebrew University of Jerusalem, directed by Professor R. Livn6. The revision of the paper was done while the author enjoyed the hospitality of the Institute for the Advanced Study at Princeton and was supported by the NSF grant DMS 9304580.

Cite this